"Existence of Solution for a Class of Quasilinear Schrödinger Equation " by Claudianor O. Alves, David G. Costa et al.
 

Existence of Solution for a Class of Quasilinear Schrödinger Equation in ℝN with Zero-Mass

Document Type

Article

Publication Date

4-18-2019

Publication Title

Journal of Mathematical Analysis and Applications

Volume

477

Issue

2

First page number:

912

Last page number:

929

Abstract

In this paper we use variational methods to establish a Berestycki-Lions type result for two classes of quasilinear Schrödinger equations in ℝN in the zero-mass situation.

Keywords

Schrödinger equation; Variational methods; Nolinear elliptic equation; NLS-like operator

Disciplines

Applied Mathematics

Language

English

UNLV article access

Search your library

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 4
  • Usage
    • Abstract Views: 18
  • Captures
    • Readers: 1
see details

Share

COinS